Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Backache. Radiating to thigh. Took nimusulide, tizanidine, aceclofenec, pcm, tricipin, chimotripcin, nore vitamin. Whats it?

hello sir ,my father is suffering from backache which radiate in to thigh resion but not up to the heel pain is sesr he cant tolerate ,nimasulide&tizanidine,aceclofenec,pcm,tripcin,chimotripcin,1 nero vitamin is also i m giving he suffered since 3 days he woke up at night coz of pain sir plz help me wt sit is ?& wt shud i do now? wts the best for him

Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello and Welcome to HCM,
Thanks for writing to us.
From description it seems he might be suffering from siatica. Sciatica refers to pain that radiates along the path of the sciatic nerve — which branches from your lower back through hips and buttocks and down each leg.
Although the pain associated with sciatica can be severe, most cases resolve with just conservative treatments in a few weeks.
MRI is needed to establish the cause of sciatica, so that appropriate treatment can be prescribed. Sciatica do respond well to bed rest and analgesics (pain killer) and is right mode of treatment.
The definitive treatment depends upon the cause of sciatica. I would suggest him to consult an orthopediac surgeon who may order MRI to determine cause of sciatica (level and degree in case of disc herniation) and may suggest other mode of treatment. After initial few days of bed rest, he needs physiotherapy (exercises).
Hope this helps you.
Wishing you good health...
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Answered: Wed, 17 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Andy Fine's  Response
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor